# SDR IPXA2015071491128

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 49,926 hours, 16,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411T20111
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT CASE NEAR ENTRY DOOR CAME OUT OF WALL MOUNT.  EMERGENCY  EXIT LIGHT WORKS.  REPAIRED IAW EO B767-2510-58066-A.
